RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bronshtein, Efim Mikhailovich

Statistics Math-Net.Ru
Total publications: 24
Scientific articles: 23

Number of views:
This page:3644
Abstract pages:8502
Full texts:2790
References:626
Professor
Doctor of physico-mathematical sciences (1998)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 20.07.1946
Phone: +7 (347) 273 79 67
Fax: +7 (347) 72 29 18
E-mail:
Keywords: convex body, extremal point, portfolio, investment project, risk, optimization.
UDC: 513.88, 514.11, 517.51, 330.322.54

Subject:

Convex analysis, discret mathematics, financial and actuarial mathematics.

   
Main publications:
  • Bronshtein E. M., Approximation of convex bodies by polytopes // J. of mathematical sciences.
  • Bronshtein E. M., Skotnikov D. A., Limitart profitability of financial operations // J. of industrial and applied mathematics, 2007, № 2.
  • Bronshtein E. M., Akhmetova Ju. F. Set-valued characteristics of investment projects // Mathematical modeling, 2004, v. 16, № 2.

http://www.mathnet.ru/eng/person8292
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/216671

Publications in Math-Net.Ru
2017
1. E. M. Bronshtein, E. V. Gindullina, R. V. Gindullin, “Formalization of pickup and delivery problem”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 9:1 (2017),  13–21  mathnet  elib
2016
2. E. M. Bronshtein, I. E. Kopylov, “Algorithmic software of the optimization problem for cargo delivering by water transport”, Sistemy i Sredstva Inform., 26:4 (2016),  114–123  mathnet  elib
2015
3. E. M. Bronshtein, D. M. Vagapova, “Comparative analysis of application of heuristic and metaheuristic algorithms to the school bus routing problem”, Inform. Primen., 9:2 (2015),  56–62  mathnet  elib
2014
4. E. M. Bronshtein, D. M. Vagapova, A. V. Nazmutdinova, “On constructing a family of student delivery routes in minimal time”, Avtomat. i Telemekh., 2014, 7,  43–51  mathnet; Autom. Remote Control, 75:7 (2014), 1195–1202  isi  scopus
5. E. M. Bronshtein, P. A. Zelyov, “About optimum delivery of freights by the vehicle taking into account dependence of cost of transportations on loading of vehicles on several cyclic routes”, Inform. Primen., 8:4 (2014),  53–57  mathnet  elib
6. E. M. Bronshtein, A. A. Davletbaev, “Nonstationary routing problem”, Probl. Upr., 2014, 3,  23–28  mathnet
2013
7. E. M. Bronshtein, R. V. Gindullin, “Exact solutions of some optimization problems of transport logistics”, Matem. Mod., 25:11 (2013),  121–127  mathnet  mathscinet; Math. Models Comput. Simul., 6:3 (2014), 332–336  scopus
8. E. M. Bronshtein, E. I. Prokudina, “On some classes of copulas”, Zhurnal SVMO, 15:1 (2013),  52–58  mathnet
2011
9. E. M. Bronshtein, R. V. Gindullin, “On one class of routing problems”, Matem. Mod., 23:6 (2011),  123–132  mathnet
2010
10. E. M. Bronshtein, T. A. Zaiko, “Deterministic optimizational problems of transportation logistics”, Avtomat. i Telemekh., 2010, 10,  133–147  mathnet  mathscinet  zmath; Autom. Remote Control, 71:10 (2010), 2132–2144  isi  scopus
11. E. M. Bronshtein, E. R. Kolyasnikova, “Approximate hedging strategy in the (B,S,F)-market model”, Matem. Mod., 22:11 (2010),  29–38  mathnet
2009
12. E. M. Bronshtein, E. V. Ahtjamova, N. V. Bulatova, “Some optimization problems of investment theory”, Matem. Mod., 21:1 (2009),  46–52  mathnet  mathscinet  zmath
2008
13. E. M. Bronshtein, S. T. Rachev, “Задача формирования оптимального портфеля акций и облигаций с учетом трансакционных издержек”, Sib. Zh. Ind. Mat., 11:4 (2008),  25–33  mathnet  mathscinet
2007
14. E. M. Bronshtein, “Approximation of Convex Sets by Polytopes”, CMFD, 22 (2007),  5–37  mathnet  mathscinet  zmath; Journal of Mathematical Sciences, 153:6 (2008), 727–762  scopus
2005
15. E. M. Bronshtein, D. A. Skotnikov, “The limit profitability of financial operations”, Sib. Zh. Ind. Mat., 8:4 (2005),  7–17  mathnet  mathscinet  zmath; J. Appl. Industr. Math., 1:2 (2007), 165–174
16. E. M. Bronshtein, “Optimization of the time structure of an investment project”, Sib. Zh. Ind. Mat., 8:1 (2005),  17–29  mathnet  mathscinet
2004
17. E. M. Bronshtein, Yu. F. Akhmetova, “Set-valued characteristics of investments”, Matem. Mod., 16:2 (2004),  87–92  mathnet  zmath
2000
18. E. M. Bronshtein, “Typical convex sets”, Sibirsk. Mat. Zh., 41:1 (2000),  15–22  mathnet  mathscinet  zmath; Siberian Math. J., 41:1 (2000), 13–18  isi
1998
19. E. M. Bronshtein, “On Convex Cones with Schwarz–Zamfirescu Property”, Funktsional. Anal. i Prilozhen., 32:3 (1998),  73–75  mathnet  mathscinet  zmath; Funct. Anal. Appl., 32:3 (1998), 201–202  isi
1997
20. E. M. Bronshtein, “Metric entropy of some classes of sets”, Sibirsk. Mat. Zh., 38:1 (1997),  42–45  mathnet  mathscinet  zmath; Siberian Math. J., 38:1 (1997), 34–36  isi
1996
21. E. M. Bronshtein, “Extreme Points of Convex Compact Sets in the Hilbert Cube”, Funktsional. Anal. i Prilozhen., 30:4 (1996),  65–68  mathnet  mathscinet  zmath; Funct. Anal. Appl., 30:4 (1996), 273–275  isi
1995
22. E. M. Bronshtein, “Topological properties of extreme points of convex compact sets in $\ell^2$”, Mat. Sb., 186:3 (1995),  19–28  mathnet  mathscinet  zmath; Sb. Math., 186:3 (1995), 327–336  isi
23. E. M. Bronshtein, “On compact convex sets with given extreme points”, Sibirsk. Mat. Zh., 36:1 (1995),  20–27  mathnet  mathscinet  zmath; Siberian Math. J., 36:1 (1995), 17–23  isi
1985
24. E. M. Bronshtein, “Topological properties of extremal boundaries of convex compact sets in $I^2$”, Funktsional. Anal. i Prilozhen., 19:1 (1985),  60–61  mathnet  mathscinet  zmath; Funct. Anal. Appl., 19:1 (1985), 49–50  isi
1975
25. N. M. Tsirelman, E. M. Bronshtein, “Variational solution of the third boundary-value problem for heat exchange during flow of a liquid in a channel”, TVT, 13:5 (1975),  1003–1008  mathnet; High Temperature, 13:5 (1975), 920–924

2001
26. E. M. Bronshtein, “Математические соревнования имени Уильяма Лоуэлла Путнама”, Mat. Pros., Ser. 3, 5 (2001),  192–204  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019